Increased Hyperacusis/Reactive Tinnitus from Zoloft

Discussion in 'Support' started by sensualmosquito, Sep 7, 2022.

    1. sensualmosquito
      Confused

      sensualmosquito Member

      Location:
      New Mexico
      Tinnitus Since:
      June 2020
      Cause of Tinnitus:
      6-8 khz HL, T and H from gunshots
      I am unsure if my increase in symptoms is a result of Zoloft, however it seems that the reactivity I have in my right ear and the "broken microphone" effect in my ear has increased several weeks after I started on 50 mg Zoloft every day. I have also noticed it's worse in the evenings (which just so happens to be when I take my Zoloft).

      I'm posting this just because I wanted to see if anyone here has had any similar issues with it. It's gotten to the point where my symptoms are getting much more annoying and intolerable than they were before.

      Also, as an aside: My case is weird I think. I had a severe acoustic trauma back in 2020 from gunshots and lost my hearing in high frequencies (6-8 kHz) in my right ear.
       
      • Hug Hug x 1
    2. AnthonyMcDonald
      Confused

      AnthonyMcDonald Member

      Location:
      Russia
      Tinnitus Since:
      06/2021
      Cause of Tinnitus:
      Noise induced
      Stop taking Zoloft. I don't understand why people take it. It makes tinnitus worse in many cases.
       
      • Like Like x 1
      • Helpful Helpful x 1
    3. Strawberryblonde
      Alone

      Strawberryblonde Member

      Location:
      Northener
      Tinnitus Since:
      1st (12/2015) increase (5/2022)
      Cause of Tinnitus:
      Many reasons who truly knows
      Maybe you could taper off if you think it's having a negative effect on your tinnitus.

      Antidepressants have their place and help people a majority of the time but they do sometimes come with side effects, unfortunately.

      Weigh up your options and do what's best for you.

      Good luck.
       
      • Like Like x 1
      • Helpful Helpful x 1
    4. AUTHOR
      AUTHOR
      sensualmosquito
      Confused

      sensualmosquito Member

      Location:
      New Mexico
      Tinnitus Since:
      June 2020
      Cause of Tinnitus:
      6-8 khz HL, T and H from gunshots
      I started tapering off Zoloft recently, so we will see how things go. I just hope that whatever is causing this flare up is reversible and not from something I can't control.
       
    5. Travis Henry
      Cynical

      Travis Henry Member

      Location:
      Dallas,TX
      Tinnitus Since:
      10/2021 textme2146428395
      Cause of Tinnitus:
      1 Moderna Vac, Noise and stress I guess, its killing me
      How are you now? It's best not to take any drugs ever. Tinnitus is a sign something is jacked up in your system and drugs we've taken throughout our lives are big factors in my opinion.
       
    6. AUTHOR
      AUTHOR
      sensualmosquito
      Confused

      sensualmosquito Member

      Location:
      New Mexico
      Tinnitus Since:
      June 2020
      Cause of Tinnitus:
      6-8 khz HL, T and H from gunshots
      I started doing much better without the Zoloft, and went closer to my previous baseline. I've been having some more trouble recently because of a noise exposure and subsequent increase in symptoms, but it seems to be getting better over time. I think I just need to be patient and careful.
       
      • Like Like x 1
Loading...

Share This Page